MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Codes Image Display Error/Artifact (1304); High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to customer contacting doctor.Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 12-jul-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer.Customer is satisfied with the glucose readings from the new replacement products.
 
Event or Problem Description
Consumer initially reported complaint for e-3 error.Mother is calling on behalf of the customer.During the call, a blood test was performed by the customer non-fasting and produced test result of hi using true focus meter; the customer was not satisfied with the result obtained.Customer stated he has obtained high blood glucose test results using the true focus meter, the customer¿s expected am fasting blood glucose test result is 180mg/dl.The customer feels well and did not report any symptoms.Customer stated that he speaks with his doctor everyday due to high blood glucose results; doctor had informed customer he is fine and that the true focus meter was not working.The product is stored according to specification in the dining room.The test strip lot manufacturer¿s expiration date is 03/31/2023 and open vial date is (b)(6) 2021.The meter memory was not reviewed for previous test result history; customer stated that the meter displayed 3 zeros (000) and did not display the memory.
 
Additional Manufacturer Narrative
Sections with additional information as of 31-aug-2021: h3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: meter and test strips were returned for evaluation.Reported defect not reproduced on returned meter and strips.(nova biomedical).Most likely underlying root cause: mlc-018: user has high glucose value.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12218054
Report Number1000113657-2021-00448
Device Sequence Number11778886
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNY1008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Distributor Facility Aware Date06/28/2021
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;